Journal of Industrial Mathematics

Journal of Industrial Mathematics

Publisher: Hindawi Limited
Editor: Dr. Francesco Calimeri
Online ISSN: 2314-6117, Print ISSN: 2314-8853
Frequency: Annual

Description:

Journal of Industrial Mathematics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of industrial mathematics.

Table of Contents

Vol 2015 (2015)

Research Article

Entropy Analysis for MHD Generalised Couette Flow in a Composite Duct
Paresh Vyas, Ashutosh Ranjan
 Vol 2015 (2015), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 42  |  PDF Views: 0